MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404233-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with extrusion of the right cylinder of the inflatable penile prosthesis (ipp) through the corporotomy site.A surgical procedure was performed during which the ipp was explanted.The patient was subsequently remeasured, and a new ipp system was implanted.No device issue was reported.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event: model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100905000.Model/catalog description: reservoir, flat, iz, 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50488029
Report Number2124215-2026-46055
Device Sequence Number10173782
Product Code JCW
UDI-Device Identifier00878953009797
UDI-Public(01)00878953009797(17)280304(10)1100917974
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404233-12
Device Catalogue Number72404233-12
Device Lot Number1100917974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexMale